# SDR SWAA2021031655000

- Difficulty date: February 22, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STABILIZER RIB #4 (STAB STATION 120.30) 2ND STIFFENER FROM THE REAR IS CRACKED. HFEC VERIFIED. / REPAIRED RIB PER SRM 55-10-09-2R-4
